MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CM LAG SCREW REAMER 3.2MM ID; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

ZIMMER BIOMET, INC. CM LAG SCREW REAMER 3.2MM ID; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 00249003244
Medical Device Problem Codes Fracture (1260); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during drilling for a cephalomedullary nail lag screw over a 3.2 mm pin, the lag screw drill became caught within the drill cannula and the gold tip fractured into multiple pieces.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).H6: proposed component code: mechanical (g04) - drill.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
CM LAG SCREW REAMER 3.2MM ID
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24037114
Report Number0001822565-2026-00135
Device Sequence Number13076579
Product Code HSB
UDI-Device Identifier00889024063532
UDI-Public(01)00889024063532(10)64657036
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K091566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00249003244
Device Lot Number64657036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale